# SDR KBM2005F00264

- Difficulty date: August 30, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,258 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Link
- Part number: 350A33214501
- Part serial: S3589
- Condition: Worn
- Location: T/R Pitch Contro
- Part time: 2,667 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R P/C LINK, WORN BEYOND LIMITS.  REPLACED WITH SERVICEABLE UNIT.  (K)
